# SDR FDEA2020072871681

- Difficulty date: July 27, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N141FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42724
- Aircraft time: 7,064 hours, 3,103 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T251114
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OUTBOARD L/E FORMER CRACKED AT LES 500. REMOVED AND REPLACED R/H O/B L/E FORMER AT LES 500 PER B767 SRM 51-40-02 AND BAC   DWG 114T2161 REV-.
